My skin feels like it's on fire, sometimes it's all over, but at this moment, it is around my upper shoulder region on my backside and also partly on my arms as well. I had this just recently too and it was a bit worse. The last time I had this, was years ago (2004) and it REALLY felt like it was on fire then! I was wondering, could this be due to my nerves being on edge?
Hi i am only 20 years old. I am experiencing this same thing, my upper left arm feels very tight inside and like it is burning on fire on the outside. I am very nervous something is wrong I have never had that tight and burning sensation in my arm let alone this painful.
I too have this burning sensation. I usually get it only on one hemisphere of my body and it feels awful. My left leg became hypersensitive yesterday morning, almost like it was bruised but it is not. It, the burning, has moved up my leg and is now most sensitive around my inner knee area and is also radiating up into my gluts and hip region. I get this from time to time. Not sure if it is stress-related but it sure hurts. I do nothing for it because I really don't know what it is. Episodes last from 1-10 days or so and eventually it diminishes. It would be nice to have some sort of diagnosis but I think going on a witch hunt for the cause would be costly, time consuming and would most likely yield no definitive answer. Just know that you are not alone.
I too get some strange burning sensations in my skin, sometimes I don't know what it is from. Usually when I am driving I stick my hand out the window allowing the wind to cool it off. Strange since it feels like it is on fire or if I had some acidic chemicals on my skin. I want it to go away. I just started like a month ago. i want to know what i have?
The causes of skin burning sensation are- Radiculopathy, Neuralgia, Peripheral neuropathy, Peripheral vascular disease, Cervical spondylosis, Multiple sclerosis, Megaloblastic anemia, Pernicious anemia and Vitamin B 12 deficiency. Please go for MRI of the brain and spine and a full body scan and consult a physician and neurologist for examination, diagnosis and treatment. Hope this helps you. Take care and regards!
You might check your medications for a FLUSH response from your body.
I've been taking pretty innocuous Niacin to help with Triglycerides but the new bottle is not the anti-flushing kind that I had been taking. I take two Niacin caplets at night. After about half an hour and sometimes into the early morning hours my skin all over my body feels like it has been bathed with a medium to strong solution of Jalapeno juice. Sometimes it feels like a pretty bad sunburn. While this reaction time is a bit long, the reaction in general is not unusual as the Niacin makes the capillaries expand to let more blood through. This is actually healthy and should be a welcome side effect to Niacin. With some concentration I can get to sleep and ignore the discomfort. After all I'm one of the pale ones that grew up sunburned all the time so I'm, unfortunately, accustomed to the discomfort.
So, before you panic, check your meds online or with your doc to see if a Flush response is normal.
sounds like you have fibromayalgia, mine started with just it happening occasionally, now its been since 2010 so intense, i am seeing a pain dr & neuro dr, its Not all in your head. which alot of drs will tell you also by you describing those spots between knees, hip area, upper shoulder area in back & arm area, check on a fibromayalgia site & read up more, i was so blessed to have a dr believe in me & the symptons of tiredness, pain all over, so dont take no for a answer, it feels like someones pouring kerosene on my legs & other areas & lighting them on fire , so get a neuro dr or good female dr that will understand your issues !!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.